# SDR HNAA2025092600646

- Difficulty date: September 10, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GUSSET NR 3 CORRODED.  R & R GUSSET IAW SRM 51-40-02.
